A nonlocal free boundary problem

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

Given s,σ ∈ (0,1) and a bounded domain Ω ⊂ ℝn, we consider the following minimization problem of s-Dirichlet-plus-σ-perimeter-type

Original languageEnglish
Pages (from-to)4559-4605
Number of pages47
JournalSIAM Journal on Mathematical Analysis
Volume47
Issue number6
DOIs
Publication statusPublished - 1 Jan 2015
Externally publishedYes

Fingerprint Dive into the research topics of 'A nonlocal free boundary problem'. Together they form a unique fingerprint.

  • Cite this